# SDR TSAA20230606081

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/233 LIGHT CORROSION AT RUDDER LEADING EDGE RIB AT RUDDER STA 90 NEARBY RUDDER HINGE 4.  ALL CORROSION REMOVED AT RUDDER LEADING EDGE RIB AT RUDDER STA 90 NEARBY RUDDER HINGE 4.  REMOVED 0.002" MATERIAL & REMAINING 0.038" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTIVE I.A.W. B737-300 SRM 51-20-1 & 51-10-2 & 55-40-02 ALLOWABLE DAMAGE 1.
